# SDR DALA2020110503591

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION LEVEL 2 CORROSION WAS FOUND ON FLOOR SPLICES STA 1510, 1470 AND 1330 AT AFT CARGO COMPARTMENT FLOOR PANELS.  FLOOR PANELS REPLACED PER SRM.
